Prenatal vitamins diarrhea

Common Questions and Answers about Prenatal vitamins diarrhea

vitamin

I'm 30 weeks.. and still prenatal vitamins give me diarrhea.. Is it bad if I stop taking them? I noticed because the days I would forget to take them I wouldn't get a strong pain in my stomach and get diarrhea..
So my husband suggested getting the gummy vitamins . Will it be bad if I switch vitamins ? I been taking the capsule ones ever since I became pregnant . So idk if would make me feel different taking the gummies Ftm.
Seems like all the prenatal vitamins I've tried either make me super constipated or give me bad diarrhea. Does anyone have a good prenatal vitamin that doesn't do that?
Multivitamins that contain follic acid 2. 400mcg of follic acid 3. Prenatal vitamins I ask RE yesterday about the vitamins and he said that there are some that you can get over the counter. When I go back there tomorrow, I'll bring the samples of prenatal vitamins that they gave me and ask for a different prescription.
So we are ttc and I have been taking prenatal vitamins for just aver 2 weeks now has anyone experienced nausea and vomiting from taking them or could it just be a coincidence?
i am 16 weeks pregnant and i have diarrhea throughout now i did everything like stop milk taking and changing prenatal vitamins i cant help i m sick of this and i am so worry i m almost 2 to 3 times goes to bathroom.8 months i had still birth with trisomny18 baby i am so worry please help me.
Hello! I just started taking prenatal vitamins & I have had diarrhea and just aweful smelling bowels! Is there anything that you guys have found to help this? Maybe just time?
Both of my close girlfriends, both of whom are pregnant, got sick from their prenatal vitamins. After they started taking them at night, both did better.
Possibly your prenatal vitamins? They usually cause constipation, but everyone is different.
Hi girls- ok this is gross, but the last 4 days in a row, I've woken up everyday with a quick round of diarrhea. I usually have a regular morning poo anyway, but not so watery. I dont have any symptoms of a virus, no cramping, etc. My diet hasnt changed, but I did buy a different prenatal vitamin and I'm wondering if any of you have experienced something similar? Its the only thing that I can really attribute to the once a day runs.
It says loose stools during early pregnancy can be a sign of pregnancy, as the uterus starts to grow and pushes out the waste. Prenatal vitamins can also cause it. I tend to believe it is the first as I have been taking these prenatal vitamins for some time because I was pregnant earlier in the year but m/c.
See if this helps. Make sure you are taking a very good brand of prenatal vitamins, minerals, etc. Drink plenty of good quality water. And speak with your doctor about what may be going on with your digestion! This indigestion is not good for the unborn baby, either! Good luck to you. Sincerely, Concerned lady http://cantbreathesuspectvcd.
I dont have diarrhea, but my stools are softer than before. It may be the prenatal vitamins. If you aren't use to taking anything. Be thankful you are having bowel movements. A lot of woman dont go for weeks! Imagine how hurtful that is. Good luck!
and then this morning i woke up and had severe diarrhea(consistancy of water) i could barely make it to the bathroom in time! i dont feel sick or anything. I started taking prenatal vitamins about a week ago because we are trying to conceive. is there maybe a bug going around right now? Or is this a side effect of the prenatal vitamins?
You should contact a specialist (gastro-intestinal), and please be sure to drink water, for the diarrhea and sweating can dangerously dehydrate you. It may also be the case of why you get so dizzy. Another thing I found that helped was being sure to lay down in a fetal position after the pain subsides, though I'm sure there is a much better way to deal with it. I do hope what I said helps you, take care.
and then this morning i woke up and had severe diarrhea(consistancy of water) i could barely make it to the bathroom in time! i dont feel sick or anything. I started taking prenatal vitamins about a week ago because we are trying to conceive. is there maybe a bug going around right now?
Posted By Cindy on September 01, 1998 at 11:17:15: In Reply to: Re: Diarrhea & Questran posted by HFHSM.D.-ym on August 31, 1998 at 17:14:26: I understand the the fat soluable vitamins may need to be increased. E, A, D & K, right? I do not take prenatal vitamins past the first trimester. I do not take Questran during the first trimester either. I do take Vit. K supplements near the end of my pregnancy, and I eat well. I guess I will continue to do what I have done in the past...
I do not take prenatal vitamins past the first trimester. I do not take Questran during the first trimester either. I do take Vit. K supplements near the end of my pregnancy, and I eat well. I guess I will continue to do what I have done in the past...wait until the diahhrea is so bad, then drink a glass and enjoy no problem for 2 or 3 days. Thanks, Cindy Dear Cindy, Sounds like a good plan to me. Good luck with the rest of your pregnancy.
This might not allow the standard prenatal vitamins taken during pregnancy and lactation to be properly absorbed. Therefore, a higher dose of vitamin supplements may be necessary for pregnant and lactating females. This has not been formally analyzed and general recommendations and guidelines are not currently available. This response is being provided for general informational purposes only and should not be considered medical advice or consultation.
About 1 week later the same thing except this time the bowel movement was diarrhea and the diarrhea lasted a few hours. I have had four episodes in 3 weeks. I went to the doctor today and said the first thing he wants to do is get a stool sample to test for parasites and bacteria. So we'll see. But reading what's been posted I'm going to monitor my diet and see what happens. These episodes are scary and make me panicky which may be making it worse for me...I don't know!!!!
You might have ate something that didn't set well with you or the baby which is what gave you diarrhea and the green color could be from your prenatal vitamins or iron pills.
I didnt like the ones my doctor gave me I got a sick .. so I keep taking one a day prenatal vitamins. .. you can get prenatal vitamis at any big store.
I have recently started taking prenatal vitamins to prepare for getting pregnant. My husband and I are just in the beginning stages of planning and I have noticed that only a few weeks into taking the vitamins I have started having diarrhea but with no upset stomach, etc. Has anyone experienced this? Does this go away? What can I take to deal with this that won't interfere with the vitamins?
I used to take my prenatal pills during the day or in the morning and I would always be constipated or have diarrhea, it was never normal. Until one of ny friends told me to take my prenatal pills before going to sleep. This helps, now I go to the restroom regularly and comfortably. Hope this helps.
I'm 13 weeks pregnant and have the symptoms of a stomach bug including nausea and diarrhea. I have not had any morning sickness with this pregnancy and the prenatal vitamins did constipate me for the first week until my body got adapted. I'm not feeling all that hungry but i'm still taking the prenatal in the morning. When i do eat, I'm running to the bathroom. Has anyone else had this issue? What are some suggestions to help feel better?
Try a more natural/organic prenatal. I take Rainbow Light prenatal with DHA and I only feel nauseous if I take it on an empty stomach.
A single mating session does not guarantee mating, so pregnancy is just a possibility at this time. You can give your dog human prenatal vitamins and an extra dose of extra folic acid daily for the entire pregnancy. Your dog is large enough to use a 1/2 to 1 dose of human prenatal vitamins once per day (if the dose is twice per day for a human). I wish your dog and the puppies good luck!
If your taking prenatal vitamins, there is iron in those too.
If so, constipation is very common and you shouldn't be taking pepto. They make prenatal vitamins that have a stool softener in them. They helped some.
MedHelp Health Answers